IBUDOLOR DUO gel 60 g

ACTAVIS
IBUDOLOR DUO gel 60 g
€ 18.00
Add to Cart
What is Ibudolor Duo and what it is used
Ibudolor Duo gel is a combination drug, which contains ibuprofen and levomenthol. Ibuprofen belongs to a group of medicines called NSAIDs. They are used to treat pain and fever. Levomenthol has anti-inflammatory and analgesic effects. Assists the action of ibuprofen, has a cooling effect on application to the skin.
Ibudolor Duo gel is used to relieve pain and inflammation in rheumatic and muscular pain, back pain; sprains; strains, sports injuries and neuralgia due to dislocations, sprains and sports injuries.
Can be used for symptomatic relief of pain in mild arthritis.

2. What you should know before using the Duo Ibudolor
Do not use Ibudolor Duo:
if you are allergic to ibuprofen, levomenthol or any of the other ingredients of this medicine (listed in section 6);
if you had asthma, difficulty breathing or wheezing, fever, skin rashes, especially hives after taking aspirin, other NSAIDs or drugs to relieve pain and fever;
on open wounds.
Warnings and Precautions
Talk to your doctor or pharmacist before using Ibudolor Duo gel.
You need to know that:
this drug should only be applied on the skin;
can not be taken orally;
should not be applied on damaged and broken skin;
should avoid contact with eyes and in their vicinity, and mucous membranes;
should not be used under occlusive (firming) dressing;
Hands should be washed immediately after use.
In case of redness, itching, rashes must interrupt the use of Ibudolor Duo, as this may be signs of allergy. In such cases, contact your doctor who will decide whether to continue the treatment.
If you suffer from a disease of the gastrointestinal tract, heart, liver or kidney problems should consult with your doctor before you start using this medicine because it can not be totally excluded the possibility of penetration of ibuprofen in the blood, although the application onto the skin.
It is advisable to avoid excessive exposure of the treated area of ​​skin to sunlight in order to avoid the possibility of the development of photo sensitivity.

Other medicines and Ibudolor Duo
Tell your doctor or pharmacist if you are taking or have recently taken any or might use any other medicines, including medicines obtained without a prescription.
Dermal application ibuprofen is minimally absorbed in the blood, making interactions with other drugs are unlikely.
When co-administered with other drugs from the group of NSAIDs relieve pain or high temperature means increased risk of adverse reactions.
Co-administration with aspirin or corticosteroids increases the risk of gastrointestinal complications.
NSAIDs may interact with medicines that lower blood pressure and may enhance the effects of anticoagulants (drugs to thin the blood), although the possibility of this happening in the topical application is extremely small.

Ibudolor Duo with food and drink
There are no restrictions.

Pregnancy, lactation and fertility
If you are pregnant or breast-feeding, think you may be pregnant or planning to become pregnant, ask your doctor or pharmacist before taking this medicine.
Use of the product in pregnant women must be avoided.
Ibuprofen is excreted in small amounts in breast milk. For the safety of the infant, prolonged use of the product in lactating women is undesirable.

Driving and using machines
No data to affect the ability to drive and use machines.

Ibudolor Duo contains the excipient propylene glycol
Propylene glycol may cause skin irritation.

3. How to use Ibudolor Duo
Always use this medicine exactly as described in this leaflet or as you have been told by your doctor, pharmacist or nurse. If you are not sure, ask your doctor or pharmacist.

The recommended dose is:
Adults and children over 12 years
Depending on the size of the affected area on the skin is applied 1 to 4 cm of the gel and gently rub until completely absorbed. The gel can be applied 2-3 times a day, as the intervals between applications should not be less than 4 hours. After each application hands should be washed unless they are treated area.
The duration of treatment should not be more than two weeks. If within this period the symptoms persist, consult a doctor for advice.

Children under 12 years
Not recommended use of the product in children under 12 years of age due to insufficient data on safety and efficacy.

Elderly (over 65 years)
Ibuprofen-containing medicines should be used with caution in elderly patients due to increased propensity to develop adverse reactions.

Method of administration
The gel is applied to the skin of the affected area and rub with light massage movements.

If you use more than the amount Ibudolor Duo
Upon application of the product on the skin likelihood of overdose is minimal. Possible symptoms of overdose in random oral intake include headache, nausea, vomiting, dizziness, and decreased blood pressure.
Ingestion of the contents is necessary to turn to for advice to your doctor.

If you forget to use Ibudolor Duo
If you miss a dose, do it as soon as you remember. Do not take a double dose to make up for a missed dose.

If you stop using Ibudolor Duo
Do not stop treatment early because you can not achieve the expected impact.

If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

4. Possible side effects
Like all medicines, Ibudolor Duo Gel can cause side effects, although not everybody gets them. When using this medicine, you can get some of the described events below. If this happens, tell your doctor.
Adverse reactions when using Ibudolor Duo are mainly related to its mode of administration (topically to the skin).

With topical skin application very rarely (less than 1 in 10,000 patients) can occur following side effects:
Immune system: in predisposed patients may be observed hypersensitivity reactions. These may include:
non-specific allergic reactions and anaphylaxis (severe allergic reaction);
aggravation of existing asthma, wheezing or shortness of breath;
various skin disorders, including various types of rashes, itching, hives, pinpoint bleeding skin, angioedema (severe allergic reaction which causes swelling of the face and throat) and rarely severe skin damage, accompanied by blistering of the skin (epidermal necrolysis and erythema multiforme ).
If these side effects the product should be discontinued.

Gastrointestinal disorders: abdominal pain, indigestion.

Renal and urinary disorders: deterioration of renal function in patients with pre-existing renal impairment.

Adverse event reporting
If you get any side effects, tell your doctor or pharmacist.
This includes any possible effects not listed in this leaflet.

5. How to store Ibudolor Duo
Keep out of the reach and sight of children.
Store in the original container at a temperature below 25 ° C.
Use within 1 month after opening the tube.
Do not use this medicine after the expiry date stated on the carton after "EXP". The expiry date refers to the last day of that month.
Do not dispose of medications in wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. Contents of the pack and other information
What Ibudolor Duo Gel
The active substances in 1 g of the gel are: ibuprofen (ibuprofen) 50 mg and levomenthol (levomenthol) 30 mg.
Other ingredients are: carbomer, diisopropanolamine, ethanol (96%), propylene glycol, purified water.
€ 18.00
Add to Cart
Close